# SDR UALA2013030501322

- Difficulty date: March 5, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 39,340 hours, 17,053 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F/A PANEL EMERGENCY LIGHT TEST FAULT.  EPSU BATTERY EMERGENCY RT AND EPSU BATTERY EMERGENCY LT.  REPLACED BATTERY PACK.
